# SDR AALA201803089017

- Difficulty date: March 3, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,238 hours, 7,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTANT STRONG CHEMICAL ODOR COMING FROM CAPTAIN`S VENT.    CLOSING THE VENT REDUCES ODOR.  MAINTENANCE FOUND ODOR COMING FROM LOWER RECIRCULATION FILTERS.  REPLACED THE FILTERS IAW MM 21-25-08.  ODOR IS NOW GONE, OK FOR SERVICE..  THE AIRCRAFT WAS GROUNDED.
